Global estimates and energy identities for elliptic systems with antisymmetric potentials

Lamm, T and Sharp, B orcid.org/0000-0002-7238-4993 (2016) Global estimates and energy identities for elliptic systems with antisymmetric potentials. Communications in Partial Differential Equations, 41 (4). pp. 579-608. ISSN 0360-5302

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2016 Taylor & Francis. This is an Accepted Manuscript of an article published by Taylor & Francis in Communications in Partial Differential Equations on 16 Nov 2015, available online: http://www.tandfonline.com/10.1080/03605302.2015.1116559. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Energy identities; harmonic maps; Hopf differential
Dates:
  • Published: 2 April 2016
  • Accepted: 15 September 2015
  • Published (online): 16 November 2015
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 17 Jul 2018 15:41
Last Modified: 17 Jul 2018 15:41
Status: Published
Publisher: Taylor & Francis
Identification Number: https://doi.org/10.1080/03605302.2015.1116559

Share / Export

Statistics